Medical Specialty >> Cardiology

Doctors Lounge - Cardiology Answers

Back to Cardiology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site. 

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/20/2017.

Forum Name: Hypertension

Question: Zetia


 gewhitaker - Sun Oct 17, 2004 11:42 am

Hello

I have taken all the statins on the market and have had the same reactions to them, i.e, muscle pain, dizziness, weakness. I started taking Zetia about 7 days ago and I would like to know if Zetia can be responsible for the body pain I am having now. I also have FMS, so it is difficult for me to tell immediately which it is. However, I do not have the fuzzy thinking that goes along with the FMS. I take Ultram for FMS and it controls the pain, but it is not relieving the pain I am having now.

Thank you.

Geraldine
 Theresa Jones, RN - Sun Oct 17, 2004 5:18 pm

User avatar Hi gewhitaker,
You should tell your doctor if you have any unexplained muscle pain, weakness, or tenderness as these are some of the side effects of Zetia.
Sincerely,
Rntdj

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us